FREE WORLDWIDE SHIPPING ON EVERY ORDER!

Acylpyrin 10 tablets pain relief and reduce fever - mydrxm.com

Acylpyrin 10 tablets pain relief and reduce fever

Acylpyrin

  • $12.50


Acylpyrin is an acetylsalicylic acid preparation. Effectively relieves pain and effectively reduces temperature.

Detailed product information

Acylpyrin is used to reduce elevated body temperature and relieve joint and muscle pain in flu and cold. It is also suitable for headaches, teeth, backs and painful menstruation. Acylpyrin is for adults and adolescents from 16 years of age.

How to take Acylpyrin:

Adults and adolescents from 16 years of age use 1-2 tablets every 4-8 hours. The maximum daily dose is 8 tablets. Do not take the product for more than 7 days without consulting your doctor.

Composition:

The active substance is acetylsalicylic acid 500 mg in one tablet.

The other ingredients are potato starch, talc.